Vol. 5, No. 3, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the divisibility of the class number of quadratic fields

Nesmith Cornett Ankeny and S. Chowla

Vol. 5 (1955), No. 3, 321–324
Mathematical Subject Classification
Primary: 10.2X
Milestones
Received: 28 September 1953
Published: 1 September 1955
Authors
Nesmith Cornett Ankeny
S. Chowla